# SDR 2008UALA02602

- Difficulty date: May 4, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N367UA
- Make and model: Boeing 737322
- Aircraft serial: 24536
- Aircraft time: 52,595 hours, 36,338 cycles
- Engine: Ge CFM56*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Generator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND GENERATOR LEAD WIRES BURNT AND ARCING ON OIL PUMP, NEED REPLACEMENT.
